# SDR SCNA20201116200

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SKATE ANGLE FOR VERTICAL STAB PANEL IS WORN.  REMOVED AND REPLACED LT AFT SKATE ANGLE, IAW SRM 51-40-02-0G-0 AND DRAWING 148A8300 REV C.
